I've started to take .25 of Klonopin to help my anxiety which was pretty severe even though I'm only 19. The trauma from a really horrible diagnosis/hospitalization/surgeries really left me badly off in terms of mental stability so my psychologist said she really thought it was time for meds. I accidentally took 3 0.50 pills per day when I was supposed to be taking half of those pills, three times a day. Regardless thats been solved but by real dilemma is that since I started the klonopin, my nightly incontinence has made an appearance every night. That is insanely rare for me (unless I went a bit crazy on the sugar a few days before ) and I also never wake up in the night. The nightly dose does allow me to sleep through the night, but the incontinence never fails to be there. My daily bowel movements have gone up as well (nothing crazy but noticeable). I'm currently in medical school really stressed on one class that I have been trying to pass the final for, and the stakes are high.
Has anyone else had this experience? I can't tell if it's the Klonopin, or the stress that I just can't feel anymore because I'm medicated. Anything is useful. I have texted my psiquiatras to see what she thinks, and I might text my GI. This is just really annoying, and I don't want to keep soaking myself like an old lady and loosing weight from so much BM.